# SDR IPXA2021122177130

- Difficulty date: December 20, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 72,234 hours, 15,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR **DOOR 1 RIGHT EMERGENCY EXIT BOTTLE PRESSURE LOW BELOW GREEN BAND,REQUIRES SERVICES. ENTERED INTO DMI M767155 MEL52-10-3-1-2-1-1,PLACARD INSTALLED.SERVICED R1 PNEUMANTIC STORAGE SYSTEM IAW MM 12-25-04. THIS CLEARS DEFERRAL M767155.
